# SDR 95FDEA01125

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC150529222
- Condition: Double Drilled
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NRO0070 FOUND MECHANICAL DAMAGE AND DOUBLE HOLES IN FLOOR BEAM BS 344 RBL 35 - 55 WL 208.  REMOVED EXISTING FLOOR BEAM, REPAIRED AND INSTALLED FABRICATED FLOOR BEAM AT BS 344 WL 208 RBL 35 - 55 PER FEDEX SRM 51-10-1, 53-10-2. MFG P/N M446204.
